Asymptotics of the colored Jones polynomial and the A-polynomial

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We study Gukov's conjecture, which relates an asymptotics of the colored Jones polynomial to the A-polynomial, in the case of twist knots. We show that an asymptotics of the N-colored Jones polynomial with q = exp (2 π i r / N) in large N limit is dominated by the Neumann-Zagier potential function which gives the A-polynomial. We also discuss a case of torus knots.

Original languageEnglish
Pages (from-to)184-202
Number of pages19
JournalNuclear Physics B
Volume773
Issue number3
DOIs
Publication statusPublished - Jul 2 2007
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics

Cite this